Monodromy Groupoid of an Internal Groupoid in Topological Groups with Operations

Creative Commons License

MUCUK O. , Akiz H. F.

FILOMAT, vol.29, no.10, pp.2355-2366, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 10
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1510355m
  • Title of Journal : FILOMAT
  • Page Numbers: pp.2355-2366


In this paper, the monodromy groupoids of internal groupoids in the topological groups with operations are studied and a monodromy principle for internal groupoids in groups with operations is obtained.